RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2015, Volume 182, Number 2, Pages 195–212 (Mi tmf8684)  

This article is cited in 1 scientific paper (total in 1 paper)

Pseudotoric structures on a hyperplane section of a toric manifold

N. A. Tyurinab

a Joint Institute for Nuclear Research, Bogoliubov Laboratory of Theoretical Physics, Moscow, Russia
b National Research University "Higher School of Economics", Moscow, Russia

Abstract: We continue to investigate pseudotoric geometry. Namely, we present a type of nontoric manifolds with pseudotoric structures. As an application, we construct a new pseudotoric structure on two-dimensional complex quadrics.

Keywords: toric manifold, pseudotoric structure, projective space, hyperplane section, integrable system

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 11.G34.31.0023
Russian Science Foundation 14-21-00053


DOI: https://doi.org/10.4213/tmf8684

Full text: PDF file (433 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2015, 182:2, 159–172

Bibliographic databases:

Document Type: Article
Received: 28.03.2014
Revised: 05.09.2014

Citation: N. A. Tyurin, “Pseudotoric structures on a hyperplane section of a toric manifold”, TMF, 182:2 (2015), 195–212; Theoret. and Math. Phys., 182:2 (2015), 159–172

Citation in format AMSBIB
\Bibitem{Tyu15}
\by N.~A.~Tyurin
\paper Pseudotoric structures on a~hyperplane section of a~toric manifold
\jour TMF
\yr 2015
\vol 182
\issue 2
\pages 195--212
\mathnet{http://mi.mathnet.ru/tmf8684}
\crossref{https://doi.org/10.4213/tmf8684}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3370576}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015TMP...182..159T}
\elib{http://elibrary.ru/item.asp?id=23421710}
\transl
\jour Theoret. and Math. Phys.
\yr 2015
\vol 182
\issue 2
\pages 159--172
\crossref{https://doi.org/10.1007/s11232-015-0254-6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000350668000001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84924359603}


Linking options:
  • http://mi.mathnet.ru/eng/tmf8684
  • https://doi.org/10.4213/tmf8684
  • http://mi.mathnet.ru/eng/tmf/v182/i2/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Tyurin, “Pseudotoric structures: Lagrangian submanifolds and Lagrangian fibrations”, Russian Math. Surveys, 72:3 (2017), 513–546  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:154
    Full text:19
    References:42
    First page:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019